# SDR CA151102004

- Difficulty date: November 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 1,414 hours
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 30C345401
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 1,792 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE SURGE AT FL 450 ACFT WAS BROUGHT TO A LOWER ALTITUDE AT FL 360, NO ISSUE.  WENT UP TO FL 400, NO ISSUE.  CONTINUES TO FL 450 AND ENGINE STARTED TO SURGE. ACFT DIVERTED   THE 4TH STAGE COMPRESSOR METCO COATING IS WORNED OUT.  IT IS A KNOW ISSUE FROM ENGINE MFG. THERE IS AN INSPECTION FOR IT 600HRS AFTER THE 2400 HRS INSPECTION. THIS ENGINE AS NOT REACH THIS INSPECTION YET.  AN INSPECTION WILL OCCUR ON ENGINE NR 1 TO SEE IF THE ISSUE IS ON BOTH ENGINE.  NR 1 ENGINE INSPECTED AND IT IS NOT AFFECTED SNAG IN JOURNEY LOG: SUSPECTED COMPRESSOR STALL AT FL450 ON LEVEL OFF ON ENGINE NR 2.  BIG VIBRATION, RPM ROLLBACK, IGNITION ON, ITT RISING. CLEARED WHEN THROTTLE REDUCE.
